# SDR AALA202409236246

- Difficulty date: June 20, 2024
- Submitted: September 23, 2024
- Operation: Air carrier
- Aircraft: N838AW
- Make and model: Airbus A319-132
- Aircraft serial: 2615
- Aircraft time: 53,431 hours, 26,866 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Splice Plate
- Part number: D5311094320100
- Condition: Damaged
- Location: Window Frame
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FLIGHT DECK WINDSHIELD FRAMING CENTER POST RIGHT HAND SPLICE PLATE HAS 2 HOLES WITH REJECTABLE DAMAGE INDICATION. MAINTENANCE REPLACED SPLICE PLATE PER EA 356606.
